Buchsbaum stanley-reisner rings and cohen-macaulay covers

Naoki Terai, Ken Ichi Yoshida

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


First, we give a new criterion for Buchsbaum Stanley-Reisner rings to have linear resolutions. Next, we prove that every ( d - 1)-dimensional complex Δ of initial degree d is contained in the same dimensional Cohen-Macaulay complex whose ( d - 1)th reduced homology is isomorphic to that of Δ. We call such a simplicial complex a Cohen-Macaulay cover of Δ. And we also show that all the intermediate complexes between Δ and its Cohen-Macaulay cover are Buchsbaum provided that Δ is Buchsbaum. As an application, we determine the h -vectors of the 3-dimensional Buchsbaum Stanley-Reisner rings with initial degree 3.

Original languageEnglish
Pages (from-to)2673-2681
Number of pages9
JournalCommunications in Algebra
Issue number7
Publication statusPublished - Jun 1 2006
Externally publishedYes


  • Alexander duality
  • Buchsbaum ring
  • Cohen-Macaulay cover
  • Linear resolution
  • Multiplicity
  • Regularity
  • Stanley-Reisner ring

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Buchsbaum stanley-reisner rings and cohen-macaulay covers'. Together they form a unique fingerprint.

Cite this